RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 2, Pages 161–180 (Mi msb2197)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotics of the eigenvalues of hypoelliptic operators on a closed manifold

V. I. Bezyaev


Abstract: In this article an asymptotic formula with an estimate of the remainder term is proved for the distribution function of the eigenvalues of hypoelliptic differential operators on a compact manifold without boundary. The proof is based on a method for constructing an approximate spectral projection for the operators under consideration.
Bibliography: 16 titles.

Full text: PDF file (1055 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:2, 169–189

Bibliographic databases:

UDC: 517.43
MSC: 35H05, 35P20
Received: 20.03.1979

Citation: V. I. Bezyaev, “Asymptotics of the eigenvalues of hypoelliptic operators on a closed manifold”, Mat. Sb. (N.S.), 117(159):2 (1982), 161–180; Math. USSR-Sb., 45:2 (1983), 169–189

Citation in format AMSBIB
\Bibitem{Bez82}
\by V.~I.~Bezyaev
\paper Asymptotics of the eigenvalues of hypoelliptic operators on a closed manifold
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 2
\pages 161--180
\mathnet{http://mi.mathnet.ru/msb2197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644767}
\zmath{https://zbmath.org/?q=an:0512.35067|0485.35073}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 2
\pages 169--189
\crossref{https://doi.org/10.1070/SM1983v045n02ABEH001002}


Linking options:
  • http://mi.mathnet.ru/eng/msb2197
  • http://mi.mathnet.ru/eng/msb/v159/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “Asymptotics of the spectrum of linear operator pencils”, Math. USSR-Sb., 52:1 (1985), 245–266  mathnet  crossref  mathscinet  zmath
    2. S. Z. Levendorskii, “The method of approximate spectral projection”, Math. USSR-Izv., 27:3 (1986), 451–502  mathnet  crossref  mathscinet  zmath
    3. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Zielinski L., “Asymptotic-Behavior of Eigenvalues of Differential-Operators with Nonregular Coefficients on a Compact Manifold”, Comptes Rendus Acad. Sci. Ser. I-Math., 310:7 (1990), 563–568  mathscinet  zmath  isi
    5. V. M. Kaplitskiǐ, “Asymptotics of the distribution of eigenvalues of a selfadjoint second order hyperbolic differential operator on the two-dimensional torus”, Siberian Math. J., 51:5 (2010), 830–846  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:185
    Full text:84
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020